# SDR SWAA2021111528790

- Difficulty date: October 8, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE AT LT WING (1 EA) ; 2021-466113 / [01] REPLACED CORRUGATED PLATE AND FASTENER LOC.TRAILING EDGE AT LT WING (1 EA). IAW B737-700 SRM 51-10-02 ITEM: 9 AND DWG:115A2001 REV: - PART USED: 115A2781-13ATSMRO.; [02] CORRECTED STEP 1. REPLACED CORRUGATED PLATE AND FASTENER LOC.TRAILING EDGE AT LT WING (1 EA). IAW B737-700 SRM 51-10-02 ITEM: 9 AND DWG:115A2001 REV: - PART USED: 115A2781-13ATSMRO. SEE INDIVIDUAL SING OFF BELOW.; [03] TASK COMPLETED ; INDIVIDUAL SING OFF BELOW.
